It's The Third Day Of My Taking Medicine

I feel better after taking medicine, though it makes me always dizzy and sleepy.    But not sad so much, not cry too much.   
When I begin to think of him,  I say to myself "stop thinking",   I block my mind.  But sometimes my mind does not listen to me.
now I don't get too much headache.   

It's been 3 months until I feel a little bit better, even though it's because of medicine.  The doctor's bullshit is useless for me.  
I understand everything about how to adjust myself, do some exercise .......    but medicine is really useful.

Pain, sad will be gone slowly.       I don't know if they will come back and torture me. 

Life is not easy...........

savannasu savannasu
31-35
3 Responses Jul 29, 2010

yes, my friend told me to stop taking medicines, since it makes me dizzy and sleepy. but I still think I should follow doctor's advice. Cause I found every morning before I take medicines, I would think a lot, think about him, the things we did together. It's really too bad. Cause he leaves me forever. <br />
So after taking medicines, I am sleepy again. but my mind is stable. I won't think too much. I prefer this situation, than hurt myself. <br />
I will see doctor today again. hope he can cure me in whatever way. <br />
<br />
do you know before this, I think about suicide. Sometimes I think it would be wonderful to feel my blood flow from my vessel. this is the best way to leave the world. it's won't make myself in a messy if jumping from high building. But now I have less such idea. <br />
<br />
Taking medicine is good choice. doctor said it probably need to take them for 6 months.

It's good that you are on the meds and they are helping you. If the dizziness is too much, talk to your doc about dosage. Slowly but, surely, you WILL get better. Don't think about stopping the meds now. Stopping too soon is bad so, get well first! Yes, life is hard but you can do it.

Thanks, Taryn. Now I want to get rid of the sad and pain in short time. I have been suffering this too much for 3 months. I can not stand it anymore. Medicine is my last chance to be released. Now I think it 's good choice. But I don't know if I stop taking pills, I will get back to depress again. Anyway, <br />
try this first. <br />
<br />
Hope you have a good mood always.